Hallucinations with Medication

H

HW1

New member
Joined
Feb 2, 2019
Messages
2
Location
Orlando
I was on mirtazapine and Xanax for 1 year and suddenly started having hallucinations coupled with homicidal ideation. I was hospitalized for 1 week and they switched me to Abilify and Lexapro but I’m not enitrly better. The doctors think it may be OCD but I’m wondnerinf if it may be withdrawals from Mirtazapine and still being on Xanax. Does anyone have experience with this? I feel like I can’t live with thoughts like this forever. It’s like an awake nightmare.
 
NWiddi

NWiddi

Well-known member
Forum Safety Team
Joined
May 6, 2017
Messages
1,020
Location
Sheffiield
Hello and welcome to the forums.

What kind of hallucinations are you having?
 
NWiddi

NWiddi

Well-known member
Forum Safety Team
Joined
May 6, 2017
Messages
1,020
Location
Sheffiield
That sounds terrible, I'm sorry to say no amount of medication can stop that, only time will help and that could take years, not the answer you probably want to hear but sadly the truth.

I've been a voice hearer for three years and along with talking all day non-stop the voice I hear takes pleasure in doing evil and sadistic things like that to me, putting thoughts of people and animals dying in my mind and telling me people are going to die when they're obviously not. The Abilify should stop them evolving into full blown visual hallucinations but images in the mind can be just as bad and all it can do is make the screaming quieter but not go away completely (95% quieter in my case), for me I just have to wait out my voice and hope he changes over the coming years.

The best you can do is seek out talking therapies like CBT and psychiatrists in general, accept the things you can't change and strengthen yourself, you're stronger than you might think as I've discovered myself and try your best to ignore it as much as possible. The voice you hear will get bored eventually.
 
Top